Advanced SearchSearch Tips
Meromorphic Functions Sharing a Small Function with Their Derivatives
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
  • Journal title : Kyungpook mathematical journal
  • Volume 49, Issue 1,  2009, pp.143-154
  • Publisher : Department of Mathematics, Kyungpook National University
  • DOI : 10.5666/KMJ.2009.49.1.143
 Title & Authors
Meromorphic Functions Sharing a Small Function with Their Derivatives
Zhang, Jilong;
  PDF(new window)
In this paper, we investigate uniqueness problems of meromorphic functions that share a small function with one of their derivatives, and give some results to improve some previous results.
uniqueness theorems;shared value;small function;
 Cited by
Values shared by meromorphic functions and their derivatives, Arab Journal of Mathematical Sciences, 2016, 22, 2, 265  crossref(new windwow)
A RESULT ON A CONJECTURE OF W. LÜ, Q. LI AND C. YANG, Bulletin of the Korean Mathematical Society, 2016, 53, 2, 411  crossref(new windwow)
A. Al-Khaladi, On meromorphic functions that share one value with their derivative, Analysis, 25(2005), 131-140.

R. Bruck, On entire functions which share one value CM with their first derivative, Result in Math., 30(1996), 21-24. crossref(new window)

G. G. Gundersen, Meromorphic functions that share finite values with their derivative, J. Math. Anal. Appl., 75(1980), 441-446. crossref(new window)

G. G. Gundersen and L. Z. Yang, Entire functions that share one value with one or two of their derivatives, J. Math. Anal. Appl., 223(1998), 88-95. crossref(new window)

W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964.

E. Mues and N. Steinmetz, Meromorphe Funktionen, die mit ihrer ersten und zweiten Ableitung einen endlichen Wert teilen, Complex Var. Theory Appl., 6(1986), 51-71. crossref(new window)

L. A. Rubel and C. C. Yang, Values shared by an entire function and its derivative, Lecture Notes in Mathematics, Vol.599, Springer-Verlag, Berlin, 1977, pp.101-103.

C. C. Yang and H. X. Yi, Uniqueness theory of meromorphic functions, Kluwer Academic Publishers, The Netherlands, 2003.

L. Z. Yang, Entire functions that share finite values with their derivatives, Bull. Austral. Math. Soc., 41(1990), 337-342. crossref(new window)

L. Z. Yang and J. L. Zhang, Non-existence of meromorphic solutions of Fermat type functional equation, Aequations Math., to appear. crossref(new window)

H. X. Yi, Uniqueness theorems for meromorphic functions whose n-th derivatives share the same 1-points, Complex Var. Theory Appl., 34(1997), 421-436. crossref(new window)

J. L. Zhang and L. Z. Yang, Some results related to a conjecture of R. Bruck, J. Inequal. Pure Appl. Math. 8(1)(2007), Art. 18.